# SDR AALA20000663

- Difficulty date: April 17, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 28B INOPERATIVE.  RECONNECTED WIRE AT SEAT 28B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
